MAUDE Adverse Event Report: UROMEDICA, INC. PROACT ADJUSTIBLE CONTINENCE THERAPY FOR MEN

UROMEDICA, INC. PROACT ADJUSTIBLE CONTINENCE THERAPY FOR MEN
Model Number 800018-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Hemorrhage/Blood Loss/Bleeding (1888); Inflammation (1932)
Date of Event 08/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Uromedica complaint (b)(4).
 
Event or Problem Description
Incision bleed with slight wound dehiscence and localized areas of induration at both incision sites in a proact patient.The issue was resolved with medication and no residual side-effects.

Brand Name
PROACT ADJUSTIBLE CONTINENCE THERAPY FOR MEN
Common Device Name
PROACT
Manufacturer (Section D)
UROMEDICA, INC.
1840 berkshire lane north
plymouth MN 55441
Manufacturer (Section G)
UROMEDICA, INC.
1840 berkshire lane north
plymouth MN 55441
Manufacturer Contact
lisa van ryn
1840 berkshire lane north
plymouth, MN 55441
MDR Report Key15818792
Report Number3003477176-2022-00020
Device Sequence Number5850891
Product Code EZY
UDI-Device Identifier00180668000380
UDI-Public0100180668000380
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/18/2023
Device Model Number800018-14
Device Lot NumberUM00731
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2022
Initial Report FDA Received Date11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale
Patient Weight102 KG
Patient EthnicityNon Hispanic
Patient RaceWhite